MAUDE Adverse Event Report: MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER

MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER
Model Number 6209-S1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the introducer was returned and analyzed.Analysis indicated there was a mechanical issue with the dilator of the lead introducer.The sheath of the lead introducer was torn.The sheath of the lead introducer was kinked/buckled.Visual analysis of the introducer indicated damage during use.The analyst noted the introducer returned with the dilator still inserted in it.Visual inspection found the dilator tip melted and its distal end bent.The dilator tip found melted, and this stated in the reported of ¿plastic that had been exposed to heat for too long and becomes stiff¿.The introducer sheath was tear due to kinked/buckled near to the wings.These finding indicated force was applied during use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the rigidity/stiffness of the introducer was noted on the tip of the dilator.The introducer was not required. no patient complications have been reported as a result of this event.

Brand Name
PERCUTANEOUS LEAD INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13058426
Report Number2182208-2021-05036
Device Sequence Number11750023
Product Code DYB
UDI-Device Identifier00643169646179
UDI-Public00643169646179
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2023
Device Model Number6209-S1
Device Catalogue Number6209-S1
Device Lot NumberGB6263280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown